# SDR ASAA0310470

- Difficulty date: May 15, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645171
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND THE NR 8 SPOILER AT WING STATION 395.47 - 447.47 DELAMINATED.  CUT OUT DAMAGED AREA AND REPAIRED PER EA.  (M)
